# SDR SWAA2018022119972

- Difficulty date: February 19, 2018
- Submitted: February 21, 2018
- Operation: Air carrier
- Aircraft: N7731A
- Make and model: Boeing 737-76N
- Aircraft serial: 32677
- Aircraft time: 38,349 hours, 18,240 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT OVERWING EXIT LIGHT INOPERATIVE. / REPLACED THE LAMPS IAW AMM.
